# SDR N93A08062007

- Difficulty date: June 8, 2007
- Submitted: June 11, 2007
- Operation: Air carrier
- Aircraft: N460QS
- Make and model: Gulstm GIV
- Aircraft serial: 1360
- Aircraft time: 7,995 hours, 3,910 cycles
- Engine: Rroyce TAY6118
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Part time: 7,995 hours, 3,910 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER SELECTING COWL ANTI ICE, SMOKE FILLED CABIN, DISSIPATED WHEN SELECTING COWL ANTI ICE OFF.  OPEN, FURTHER DATA TO FOLLOW.
